# SDR HNAA0600012

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 35,075 hours, 38,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Part number: 83221001001
- Condition: Engaged
- Location: Nlg
- Part time: 35,075 hours, 38,621 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  DISENGAGED NOSE GEAR GROUND LOCK.
